# SDR GTIA2020080635302

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 30,841 hours, 14,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLASHLIGHT INOPERATIVE.   R & R L1 FLASHLIGHT IAW AMM 25-65-00.  OPS CHECKED GOOD.   OK FOR SERVICE IAW DRAWING.
